# SDR 07FDEA03039

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,574 hours, 19,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778080
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL MISDRILLED/ELONGATED HOLES BETWEEN FRAME 38.1-38.2, STGR 31, LHS.  REPAIR PERFORMED WITH BUSHING REPAIR AND INSTALLING 4,8MM DIA HI-LOKS IAW EA 6-5314-103278 AND RAS/DABRE/7006911/2006 ISS "A".
